Two-part and k-Sperner families: New proofs using permutations

Péter L. Erdos, Zoltán Füredi, Gyula O.H. Katona

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

This is a paper about the beauty of the permutation method. New and shorter proofs are given for the theorem [P. L. Erdos and G. O. H. Katona, J. Combin. Theory. Ser. A, 43 (1986), pp. 58-69; S. Shahriari, Discrete Math., 162 (1996), pp. 229-238] determining all extremal two-part Sperner families and for the uniqueness of k-Sperner families of maximum size [P. Erdos, Bull. Amer. Math. Soc., 51 (1945), pp. 898-902].

Original languageEnglish
Pages (from-to)489-500
Number of pages12
JournalSIAM Journal on Discrete Mathematics
Volume19
Issue number2
DOIs
Publication statusPublished - Dec 1 2005

Keywords

  • Extremal problems
  • Permutation method
  • Sperner families

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Two-part and k-Sperner families: New proofs using permutations'. Together they form a unique fingerprint.

  • Cite this